# SDR R61A201404070534

- Difficulty date: April 7, 2014
- Submitted: April 15, 2014
- Operation: Air carrier
- Aircraft: N132HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000216
- Aircraft time: 16,294 hours, 12,910 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17003263001
- Condition: Corroded
- Location: Frames 12-14
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, RT SEAT TRACK BETWEEN FRAMES 12-14 CORRODED.  MX R & R SEAT TRACK IAW SRM 51-40-02, 51-41-02, 51-40-04, & 51-43-01.
